# SDR F3LA2011012800591

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 30,419 hours, 14,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 414180
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0707; DURING EMERGENCY LIGHT TEST, SEATS 19, 21, 23 AND AFT OVERHEAD EMERGENCY LIGHTS FLASHED.  R & R EPSU 13WL IAW AMM 33-51-38 PB 401. PERFORMED OPS CHECKS OF THE EMERGENCY LIGHTS IAW AMM 33-51-38-740-050. OPS CK GOOD.
